Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Weight functions for a class of Liapunov functions in the plane

Authors: Larry R. Anderson and Sarah E. Ducich
Journal: Quart. Appl. Math. 38 (1981), 497-504
MSC: Primary 34D20
DOI: https://doi.org/10.1090/qam/614556
MathSciNet review: 614556
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give a class of weight functions which generate Liapunov functions for a general second-order differential system. In the special case of a Lienard equation we give conditions under which these weight functions may be chosen so as to improve certain known estimates of regions of asymptotic stability. The procedure is applied to a well-known equation and new estimates are obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34D20

Retrieve articles in all journals with MSC: 34D20

Additional Information

DOI: https://doi.org/10.1090/qam/614556
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society